Choquet boundary for some subspaces of continuous functions

Authors

  • Laura Ana-Maria Hodis Technical University of Cluj-Napoca, Department of Mathematics
  • Alexandra Maduta Technical University of Cluj-Napoca, Department of Mathematics

DOI:

https://doi.org/10.24193/subbmath.2019.3.05

Keywords:

Choquet boundary, parabolic functions, linearly separating subspaces, peak points

Abstract

We investigate the Choquet boundary for subspaces of
parabolic functions and for linearly separating subspaces of continuous
functions. The relation of the Choquet boundary with the set of peak
points is also investigated.

References

E. Alfsen, Compact Convex Sets and Boundary Integrals, Springer 1971.

F. Altomare, M. Campiti, Korovkin-type Approximation Theory and its Applications, Walter de Gruyter, Berlin, New York, 1994.

F. Altomare, M. Cappelletti Montano, V. Leonessa, I. Rasa, Markov Operators, Positive Semigroups and Approximation Processes, De Gruyter Studies in Mathematics, Vol. 61, 2014.

Bauer H., Silovscher rand und Dirichletsches problem, Ann. Inst. Fourier 11, 89-136 (1961).

Bauer H., Leha G., Papadopoulou S., Determination of Korovkin closures, Math.Z.168, 263-274 (1979).

Boboc N., Bucur GH., Conuri Convexe de Functii Continue pe Spatii Compacte, Ed. Acad. RSR, Bucuressti, 1976.

Bunce U. W., Zame W. R., Boundaries for subspaces of C(K), Quart. J. Math. Oxford 25, 227-234 (1974).

Herve, M., Sur les representations integrales a l'aide des points extremaux dans un ensemble compact convexe metrisable, C. R. Acad. Sci (Paris) 253, 366-368 (1961).

Micchelli, C.A., Convergence of positive linear operators on C(X), J. Approx. Theory 13, 305-315 (1975).

Phelps, R.R., Lectures on Choquet's theorem, Math. Studies, Princeton, Van Nostrand 1966.

Rasa, I., On some results of C. A. Micchelli, Anal. Numer. Theor. Approx. 9, 125-127 (1980).

Rasa I., Sets on which concave functions are ane and Korovkin closures, Anal. Numer. Theor. Approx. 15(1986), no. 2, 163-165.

Rogalski, M., Espaces de Banach reticules et probleme de Dirichlet, Publ. Math. D'Orsay, Mathematique (425), 1968-1969.

Watanabe, H., The Choquet boundary and the integral representation, Nat. Sci. Rep. Ochanomizu Univ. 31, 23-33 (1980).

Downloads

Published

2019-09-20

Issue

Section

Articles